MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / E

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / E
Model Number 01.26.3244HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery is performed on (b)(6) 2020 (primary date unknown) due to an infection (the pathogen is unknown).The surgeon revised the liner, head and cup but at this moment the lot numbers are unknown and probably more information will not be available.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER 32 / E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11026227
Report Number3005180920-2020-00918
Device Sequence Number668603
Product Code LZO
UDI-Device Identifier07630030807565
UDI-Public07630030807565
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.3244HCAT
Device Catalogue Number01.26.3244HCAT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;